PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1999 | 132 | 1 | 15-27
Tytuł artykułu

On the joint spectral radius of a nilpotent Lie algebra of matrices

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
For a complex nilpotent finite-dimensional Lie algebra of matrices, and a Jordan-Hölder basis of it, we prove a spectral radius formula which extends a well-known result for commuting matrices.
Czasopismo
Rocznik
Tom
132
Numer
1
Strony
15-27
Opis fizyczny
Daty
wydano
1999
otrzymano
1997-06-27
poprawiono
1998-04-20
Twórcy
  • Departamento de Matemática, Facultad de Ciencias Exactas y Naturales, Universidad de Buenos Aires, Ciudad Universitaria, Pab. I 1428 Buenos Aires, República Argentina , eboasso@dm.uba.ar
Bibliografia
  • [1] R. Bhatia and T. Bhattacharyya, On the joint spectral radius of commuting matrices, Studia Math. 114 (1995), 29-38.
  • [2] E. Boasso, Dual properties and joint spectra for solvable Lie algebras of operators, J. Operator Theory 33 (1995), 105-116.
  • [3] E. Boasso, Joint spectra and nilpotent Lie algebras of Linear transformations, Linear Algebra Appl. 263 (1997), 49-62.
  • [4] E. Boasso and A. Larotonda, A spectral theory for solvable Lie algebras of operators, Pacific J. Math. 158 (1993), 15-22.
  • [5] N. Bourbaki, Éléments de Mathématique, Groupes et Algèbres de Lie, Algèbres de Lie Fasc. XXVI, Hermann, 1960.
  • [6] M. Chō and T. Huruya, On the joint spectral radius, Proc. Roy. Irish Acad. Sect. A 91 (1991), 39-44.
  • [7] M. Chō and M. Takaguchi, Identity of Taylor's joint spectrum and Dash's joint spectrum, Studia Math. 70 (1982), 225-229.
  • [8] N. Jacobson, Lie Algebras, Interscience Publ., 1962.
  • [9] A. McIntosh, A. Pryde and W. Ricker, Comparison of joint spectra for certain classes of commuting opertors, Studia Math. 88 (1988), 23-36.
  • [10] C. Ott, A note on a paper of E. Boasso and A. Larotonda, Pacific J. Math. 173 (1996), 173-179.
  • [11] Z. Słodkowski, An infinite family of joint spectra, Studia Math. 61 (1973), 239-235.
  • [12] J. L. Taylor, A joint spectrum for several commuting operators, J. Funct. Anal. 6 (1970), 172-191.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv132i1p15bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.